# SDR ASAA2017092322020

- Difficulty date: September 23, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 41,400 hours, 12,418 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMTH085
- Condition: Leaking
- Location: Nr 1 Vsv
- Part time: 31,750 hours, 9,281 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A LEAK CHECK FOR T/C 78472040, FUEL WAS LEAKING OUT OF THE NR 1 ENGINE RIGHT VSV DRAIN.  ACFT GROUNDED.  REMOVED AND REPLACED RT VSV ACTUATOR IAW AMM 75-31-01-400-802-F00. ACTUATOR LEAK TEST PERFORMED IAW AMM 75-31-01-790-801-F00.
